MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1902/jop.1988.59.4.244

Медицинская библиотека · Journal of periodontology · 1988

Oral manifestations of agranulocytosis associated with methimazole therapy.

Hou G L, Tsai C C

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

This paper reports a case of agranulocytosis that developed in a patient with hyperthyroidism two months after the administration of methimazole. The patient manifested symptoms of fever, sore throat, profound leukopenia, and oral complications such as generalized gingival necrosis and mucosa ulceration, which subsequently abated upon withdrawal of the drug. Dental practitioners should be aware of the potential of agranulocytosis associated with methimazole therapy. The oral manifestations should be kept in mind.

Для цитирования: Hou G L, Tsai C C. Oral manifestations of agranulocytosis associated with methimazole therapy.. Journal of periodontology. 1988. DOI: 10.1902/jop.1988.59.4.244.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.